MAUDE Adverse Event Report: Trice Medical, Inc. Seg-WAY; Disposable Retrograde Knife

Trice Medical, Inc. Seg-WAY; Disposable Retrograde Knife
Model Number 200-1006
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury

Brand Name
Seg-WAY
Common Device Name
Disposable Retrograde Knife
Manufacturer (Section D)
Trice Medical, Inc.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer (Section G)
Trice Medical, Inc.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer Contact
david vancelette
40 general warrenn blvd.
suite 100
malvern, PA 19355
+1(949)238-8220
MDR Report Key50569725
Report Number3010760216-2026-00004
Device Sequence Number10533363
Product Code LXH
UDI-Device Identifier00857356008194
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model Number200-1006
Device Catalogue Number200-1006
Device Lot Number0962102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown